# SDR ASOA06338

- Difficulty date: March 23, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: 61441
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE FRONT HALF EMERGENCY FLOOR LIGHTS WERE FOUND TO BE DIM.  MAINTENANCE REMOVED AND REPLACED THE ELECTRICAL CABLE ASSEMBLY FOR THE FRONT HALF EMERGENCY FLOOR LIGHTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
